Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Generic matrices, $K_2$, and unirational fields


Author: Shmuel Rosset
Journal: Bull. Amer. Math. Soc. 81 (1975), 707-708
MSC (1970): Primary 12F20, 16A40, 14M99
MathSciNet review: 0422298
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12F20, 16A40, 14M99

Retrieve articles in all journals with MSC (1970): 12F20, 16A40, 14M99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13830-4
PII: S 0002-9904(1975)13830-4